# SDR FDEA201204031236

- Difficulty date: April 3, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11F
- Aircraft serial: 48469
- Aircraft time: 60,991 hours, 13,172 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114515
- Condition: Cracked
- Location: Bs 1531-1542
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT BILGE AREA BETWEEN STA 1531-1542 AT LONGERON 50R.  FOUND LONGERON SPLICE CRACKED.  LONGERON REMOVED IAW SRM 51-33-01, REV 49.  NEW LONGERON SPLICE FABRICATED IAW DWG A5A7114,   REV E AND INSTALLED IAW SRM 51-33-01, REV 49.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
